On Non Locally Convex Spaces. II.
Mathematische Annalen, Tome 178 (1968), pp. 209-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__178_161745,
author = {N.T. PECK},
title = {On {Non} {Locally} {Convex} {Spaces.} {II.}},
journal = {Mathematische Annalen},
pages = {209--218},
year = {1968},
volume = {178},
zbl = {0159.41601},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__178_161745/}
}
N.T. PECK. On Non Locally Convex Spaces. II.. Mathematische Annalen, Tome 178 (1968), pp. 209-218. http://geodesic.mathdoc.fr/item/MAN_1968__178_161745/